# SDR UALA2012020300671

- Difficulty date: February 3, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 65,238 hours, 9,321 cycles
- Engine: Pwa PW40903
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU NO START AFTER LANDING, SHOWED MAINT MSG 49-1 1290.  PER FIM49-52T808 TRIED TO START APU WITH EXTERNAL PNEUMATIC SOURCE. NO HELP.  APU ONLY REACHING ABOUT 25% AND 450EGT BEFORE AUTO SHUT DOWN OCCURS.  CYCLED APUC C-B S AMIS C-B S & INSPECTED APU CHECK VALVE.  NO FINDINGS.  FINAL APU START TRY-SAME AS BEFORE- AUTO SHUT DOWN-MAINT MSG 49-10630 AND FAULT CODE 49100400.  FOR FURTHER TS DEFERRED PER MEL 4911A AND COMPLIED WITH.  PERFORMED TASK 49-40 813.  ITEM C(3) ITEM C.  OPS CHECK OK.  COULD NOT DUPLICATE PROBLEM.
